# SDR CALA2023080902453

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28968
- Aircraft time: 90,669 hours, 22,620 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 19521030087
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE, LOWER LIP HAS SIGNS OF CORROSION. EVALUATED CORROSION, FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED R4 DOOR LWR GATE IAW B757 AMM 52-11-38-404-009.
